research centers


Search results: Found 5

Listing 1 - 5 of 5
Sort by

Article
Efficient Semi-Analytic Technique for Solving Nonlinear Singular Initial Value Problems
كفاءة التقـنيـة شبـه التحـليليـة في حـل مسائل القيم الابتدائية غير الخطية

Loading...
Loading...
Abstract

The aim of this paper is to present a semi - analytic technique for solving singular initial value problems of ordinary differential equationswith a singularity of different kinds to construct polynomial solution using two point osculatory interpolation. The efficiency and accuracy of suggested method is assessed by comparisons with exact and other approximate solutions for awide classes of non–homogeneous, non–linear singular initial value problems. A new, efficient estimate of the global error is used for adaptive mesh selection. Also, analyze some of the numerical aspects relevant for the implementation, describe measures to increase the efficiency of the code and compare its performance with the performance of established standard codes for singular initial value problems. Many examples are presented to demonstrate the applicability and efficiency of the suggested method on one hand and to confirm the convergence order on the other hand.

الهدف من هذا البحثاقتراح تقنية شبه التحليلية لحل مسائل القيم الابتدائية الشاذة للمعادلات التفاضلية الاعتيادية وبأنواع مختلفة للحصول على الحل بوصفها متعددة حدود باستخدام الاندراج التماسي ذي النقطتين أوجدنا كفاءة الطريقة المقترحة ودقتها من خلال المقارنات مع الحل المضبوط و حلول تقريبية أخرى لأصناف واسعة متجانسة وغير متجانسة خطية و غير خطية لمسائل القيم الابتدائية الشاذة .استخدم تخمين جديد و كفوء للخطأ الرئيس لاختيار الشبكة المناسبة أيضا ناقشنا بعض الصفات العددية ذي العلاقة لتطبيق المقاييس ومناقشتهاو لزيادة كفاءة الشفرة (code)لمسائل القيم الابتدائية الشاذة . كذلك عدد من الأمثلة نوقشت لتوضيح الدقة و الكفاءة وسهولة أداء الطريقة المقترحة من جهة ولتعزيز و تأكيد رتبة التقارب من جهة أخرى.


Article
Bounded Solutions of the Second Order Differential Equation x ̈+f(x) x ̇+g(x)=u(t)
محدودية حلول المعادلة التفاضلية من الرتبة الثانية x ̈+f(x) x ̇+g(x)=u(t)

Authors: Saad N. Al –Azzawi سعد ناجي العزاوي --- Na'mh A. Abid نعمة عبد الله عبد --- Zainab M. Joudha زينب محمد جودة
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2015 Volume: 12 Issue: 4 Pages: 822-825
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper we prove the boundedness of the solutions and their derivatives of the second order ordinary differential equation x ̈+f(x) x ̇+g(x)=u(t), under certain conditions on f,g and u. Our results are generalization of those given in [1].

تم في هذا البحث إثبات أن حلول المعادلة التفاضلية غير الخطية من المرتبة الثانية :-x ̈+f(x) x ̇+g(x)=u(t)مع مشتقاتها محددة تحت شروط معينة على الدوال f وg وu النتائج المستحصلة هي تعميم للنتائج في المصدر الاول.


Article
New Approach for Solving Three Dimensional Space Partial Differential Equation
اسلوب جديد لحل معادلات تفاضلية جزئية ذات بعد فضاء ثالث

Authors: Myasar Obaid Enadi ميسر عبيد عنادي --- Luma Naji Mohammed Tawfiq لمى ناجي محمد توفيق
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2019 Volume: 16 Issue: 3 Supplement Pages: 786-792
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

This paper presents a new transform method to solve partial differential equations, for finding suitable accurate solutions in a wider domain. It can be used to solve the problems without resorting to the frequency domain. The new transform is combined with the homotopy perturbation method in order to solve three dimensional second order partial differential equations with initial condition, and the convergence of the solution to the exact form is proved. The implementation of the suggested method demonstrates the usefulness in finding exact solutions. The practical implications show the effectiveness of approach and it is easily implemented in finding exact solutions. Finally, all algorithms in this paper are implemented in MATLAB version 7.12.

هذا البحث يعرض طريقة تحويل جديدة لحل معادلات تفاضلية جزئية لإيجاد الحلول الدقيقة المناسبة في مجال اوسع و يمكن استخدامه لحل مسائل بدون اللجوء الى تقطيع و تردد المجال. يقرن التحويل الجديد مع طريقة الهوموتوبي المضطربة لحل معادلات تفاضلية جزئية من الرتبة الاولى ثلاثية الابعاد ذات شروط ابتدائية و من ثم اثبات تقارب تلك الحلول. تنفيذ الطريقة المقترحة اثبتت فائدتها في ايجاد الحلول المضبوطة. التطبيق العملي اثبت تأثير الاسلوب و سهولة التنفيذ في ايجاد الحل المضبوط. اخيرا جميع البرامج نفذت باستخدام الماتلاب اصدار 7.12


Article
SOLUTION OF SECOND ORDER PARTIAL DIFFERENTIAL EQUATIONS WITH VARIABLE COEFFICIENTS
حل المعادلات التفاضلية الجزئية من الرتبة الثانية ذات المعاملات المتغيرة

Authors: Ali Hassan Mohammed أ. علي حسن محمد --- Mohammed Monther Neamah محمد منذر نعمة
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2014 Volume: 2 Issue: 1 Pages: 1-5
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

Our aim in this paper is to solve some special types of second order partial differential equations with variable coefficients and the general form: Such that , , , , and are functions of and , by using the assumption . This assumption will transforms the second order partial differential equations to first order linear ordinary differential equations with two independent functions and .

الهدف من هذا البحث هو حل المعادلات التفاضلية الجزئية من الرتبة الثانية ذات المعاملات المتغيرة التي صيغتها العامة : حيث ان , , , و دوال بالمتغيرين و . باستخدام التعويض الذي يحول المعادلات التفاضلية الجزئية من الرتبة الثانية الى معادلات تفاضلية اعتيادية خطية من الرتبة الاولى بالدالتين المستقلتين و

Journal of Al-Qadisiyah for Computer Science and Mathematics
مجلة القادسية لعلوم الحاسوب والرياضيات

ISSN: 20740204 / 25213504
Publisher: Al-Qadisiyah University جامعة القادسية
Subject: Statistics --- Mathematics --- Computer Science

Loading...
Loading...
Abstract

The journal of Al-Qadisiyah of computer science and mathematics is refereed journal holding ISSN (print)2074 – 0204, ISSN(online)2521-3504 . The journal accept original research papers to the editor , this journal covers subjects that include computer science, mathematics and Statistics & Information , is two issues per year, contributions in English and Arabic languages are accepted for submission provided that they conform to the universally accepted rules of scientific research.

مجلة القادسية لعلوم الحاسوب و الرياضيات مجلة علمية محكمة مسجله بالرقم تسلسلي معياري دوليISSN 2074 – 0204 ورقم المعياري الدولي الالكتروني 3504- 2521 تصدر عن كلية علوم الحاسوب و تكنولوجيا المعلومات في جامعة القادسية , نصف سنوية لنشر أبحاث علمية متخصصة في أختصاصات علوم الحاسوب , الرياضيات و الاحصاء و المعلوماتية وتقوم لجان تحكيم من محكميين متخصصين و لهم سمعة علمية بتحكيم هذه الأبحاث. تنشر البحوث باللغة العربية و الانكليزية, إن هدف المجلة في الأساس هو المساهمة في إضافة جديدة على العلوم التي تختص بنشرها .

Listing 1 - 5 of 5
Sort by
Narrow your search

Resource type

article (4)

journal (1)


Language

English (3)

Arabic and English (1)


Year
From To Submit

2019 (1)

2015 (1)

2014 (2)